# SDR AALA202311295395

- Difficulty date: September 22, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 73,381 hours, 33,706 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING CRACKED BETWEEN FR 1 AND FR 2 AT Y0. REPLACED CONTINUITY FITTING PER EA 348298.
